Publié le : 2007-01-01
EUDML-ID :
urn:eudml:doc:277997
@article{bwmeta1.element.bwnjournal-article-doi-10_4064-aa127-4-6,
author = {Wenchang Chu},
title = {Quintuple products and Ramanujan's partition congruence p(11n+6) [?] 0(mod 11)},
journal = {Acta Arithmetica},
volume = {130},
year = {2007},
pages = {403-409},
zbl = {1116.05009},
language = {en},
url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-doi-10_4064-aa127-4-6}
}
Wenchang Chu. Quintuple products and Ramanujan's partition congruence p(11n+6) ≡ 0(mod 11). Acta Arithmetica, Tome 130 (2007) pp. 403-409. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-doi-10_4064-aa127-4-6/